Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/6678
Title: Corrigendum: On density theorems for rings of Krull type with zero divisors
Authors: Ay Saylam, Başak
Keywords: Krull ring
Ring of krull type
Additively regular rings
Issue Date: 2017
Publisher: TUBITAK
Source: Ay Saylam, B. (2017). Corrigendum: On density theorems for rings of Krull type with zero divisors. Turkish Journal of Mathematics, 41(6), 1446-1447. doi:10.3906/mat-1610-79
Abstract: This corrigendum is written to correct some parts of the paper "On density theorems for rings of Krull type with zero divisors". The proofs of Proposition 2.4 and Proposition 4.3 are incorrect and the current note makes the appropriate corrections.
URI: http://doi.org/10.3906/mat-1610-79
http://hdl.handle.net/11147/6678
https://app.trdizin.gov.tr/makale/TWpRMk56WXpNdz09
ISBN: 1300-0098
ISSN: 1300-0098
1303-6149
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
6678.pdfMakale65.39 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.